# SDR REXA2021081200564

- Difficulty date: July 27, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 15,023 hours, 11,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF F.S. 280 FWD J-ANGLE FOUND L/H CROSSBEAM TOP FWD CORNER TO HAVE PITTING CORROSION. REMOVED AND REINSTALLED F.S. 280 SHEAR BOX TOP PLATE IAW CRJ900 SRM  51-42-06-001-001-A01 AND 51-42-13-001-001-A01. REMOVED AND REINSTALLED F.S. 280 CROSSBEAM STRAP LBL 9-RBL 9 IAW CRJ900 SRM 51-42-13-001-001- A01. LOCATED, DRILLED, AND INSTALLED NEW, SERVICEABLE L/H F.S. 280 
CROSSBEAM P#: CC670-34094-1 IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-24-001-001-A01 AND 51-42-22-001-001-A01.
